Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 314, Number 1
HTML articles powered by AMS MathViewer

On invariants of graphs with applications to knot theory
Kunio Murasugi PDF
Trans. Amer. Math. Soc. 314 (1989), 1-49
Propagation of $L^ q_ k$-smoothness for solutions of the Euler equation
Gustavo Ponce PDF
Trans. Amer. Math. Soc. 314 (1989), 51-61
Mel′nikov transforms, Bernoulli bundles, and almost periodic perturbations
Kenneth R. Meyer and George R. Sell PDF
Trans. Amer. Math. Soc. 314 (1989), 63-105
Global solvability of the derivative nonlinear Schrödinger equation
Jyh-Hao Lee PDF
Trans. Amer. Math. Soc. 314 (1989), 107-118
Summability of Hermite expansions. I
S. Thangavelu PDF
Trans. Amer. Math. Soc. 314 (1989), 119-142
Summability of Hermite expansions. II
S. Thangavelu PDF
Trans. Amer. Math. Soc. 314 (1989), 143-170
Equivalent conditions to the spectral decomposition property for closed operators
I. Erdélyi and Sheng Wang Wang PDF
Trans. Amer. Math. Soc. 314 (1989), 171-186
On the Cauchy problem and initial traces for a degenerate parabolic equation
E. DiBenedetto and M. A. Herrero PDF
Trans. Amer. Math. Soc. 314 (1989), 187-224
Similarity, quasisimilarity, and operator factorizations
Raúl E. Curto and Lawrence A. Fialkow PDF
Trans. Amer. Math. Soc. 314 (1989), 225-254
Superprocesses and their linear additive functionals
E. B. Dynkin PDF
Trans. Amer. Math. Soc. 314 (1989), 255-282
Index formulas for elliptic boundary value problems in plane domains with corners
Gregory Eskin PDF
Trans. Amer. Math. Soc. 314 (1989), 283-348
Variational problems on contact Riemannian manifolds
Shukichi Tanno PDF
Trans. Amer. Math. Soc. 314 (1989), 349-379
Singular relaxation moduli and smoothing in three-dimensional viscoelasticity
Wolfgang Desch and Ronald Grimmer PDF
Trans. Amer. Math. Soc. 314 (1989), 381-404
On $H_ *(\Omega ^ {n+2}S^ {n+1};\textbf {F}_ 2)$
Thomas J. Hunter PDF
Trans. Amer. Math. Soc. 314 (1989), 405-420
Limitation topologies on function spaces
Philip L. Bowers PDF
Trans. Amer. Math. Soc. 314 (1989), 421-431